# SDR 9805852284

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND LEFT FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY AND CHARGER, OPERATIONAL CHECK OK.
